Alert archive / Alabama / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 290, NWS Birmingham, AL

July 19, 2006Barbour County, Russell County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 19, 2006, 3:41 PM CDT for Barbour County, Russell County, Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 19, 2006, 3:41 PM CDT (20:41 UTC)
Expired
Jul 19, 2006, 4:15 PM CDT
In force
34 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Barbour County, AL, Russell County, AL

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1205 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1020 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:28 PM CDT, 13 minutes earlier.

Area forecast discussion, Jul 19, 3:28 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
328 PM CDT WED JUL 19 2006

.SYNOPSIS...A HOT AND MAINLY DRY WEATHER PATTERN WILL CONTINUE
THROUGH FRIDAY. COOLER AND WETTER CONDITIONS CAN BE EXPECTED
SATURDAY AS A COLD FRONT APPROACHES. COOLER WEATHER WITH NEAR
NORMAL TEMPERATURES AND NEAR NORMAL RAIN CHANCES CAN BE EXPECTED
NEXT WEEK.

&&

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT.

DEALING WITH NEAR RECORD HEAT AND AFTERNOON AND EVENING
STRONG...POSSIBLY SEVERE...THUNDERSTORMS ARE THE MAIN CONCERNS.

MODELS IN THE SHORT TERM ARE IN FAIR AGREEMENT. PREFER THE NAM
MODEL AS THIS MODEL SEEMS TO BE HANDLING THE RECORD WARMTH BEST
AND MOVEMENT OF WEATHER SYSTEMS.

AT 3 PM CDT...HOT CONDITIONS WITH ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS WERE OCCURRING ACROSS ALABAMA. TEMPERATURES WERE
NEAR 100 DEGREES WERE RAIN WAS NOT OCCURRING. MOST OF THE STORMS
WERE OVER THE SOUTHERN HALF OF THE STATE...THOUGH OTHER STORMS WERE
SCATTERED ALONG INTERSTATE 65 NORTH OF BIRMINGHAM.

AS OF 3 PM CDT...MONTGOMERY HAD REACHED 101 DEGREES...TYING A
RECORD FOR THE DATE. ANNISTON HAD ALSO REACHED THE CENTURY MARK
AS WELL. TUSCALOOSA HAD REACHED 99 DEGREES AND MAY STILL CLIMB
ABOVE 100...WHILE BIRMINGHAM REACHED A HIGH OF 97 DEGREES BEFORE
THUNDERSTORMS MOVED THROUGH AROUND 130 PM CDT.

THROUGH 10 PM CDT THIS EVENING...WILL HAVE TO CONTEND A
FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WET
MICROBURSTS WITH 60 MPH DAMAGING WINDS AND HAIL UP TO THE SIZE
OF NICKELS. THINK LOCATIONS WEST OF A WARRIOR TO ROCKFORD TO
AUBURN LINE HAVE THE BEST CHANCE WHERE LOW LEVEL MOISTURE IS
DEEPEST...SURFACE DEWPOINTS AROUND 70...AND THE AIR IS MOST
UNSTABLE WITH LIFTED INDICES AROUND -8. THINK COVERAGE WILL NOT
EXCEED 30 PERCENT...AND MOST OF THE ACTIVITY WILL WIND DOWN AFTER
9 PM CDT AS THE AIR COOLS WITH THE ONSET OF NIGHTFALL.

THE REST OF TONIGHT...MOSTLY CLEAR AND WARM CONDITIONS WITH LOW
TEMPERATURES MAINLY BETWEEN 70 AND 75 DEGREES ARE EXPECTED.

THURSDAY AND FRIDAY...EXPECT SIMILAR WEATHER WITH NEAR RECORD
WARM TEMPERATURES AND ISOLATED AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS. HIGHS 96 TO 102 DEGREES CAN BE EXPECTED EACH
DAY AND HEAT INDICES WILL APPROACH 109 DEGREES. STILL...DO NOT
PLAN ON ISSUING AN HEAT ADVISORY WITH LOW TEMPERATURES BELOW
75 DEGREES AND HEAT INDICES NOT EXCEEDING 110 DEGREES IN
MOST LOCATIONS.

A FEW AFTERNOON SHOWERS AND THUNDERSTORMS CAN BE EXPECTED...WHICH
SOME AGAIN MAY BE STRONG TO SEVERE PRODUCING WET MICROBURSTS WITH
GUSTY WINDS AND SMALL HAIL. HOWEVER...THINK COVERAGE MAY BE LESS
THAN TODAY WITH SLIGHTLY WARMER AIR MOVING IN FROM ALOFT WHICH
WOULD CAP THE ATMOSPHERE A BIT.

MBS/91

.LONG TERM...SATURDAY THROUGH WEDNESDAY.

DEFINITELY APPEARS A COOLER WEATHER PATTERN WILL OCCUR DURING
THIS TIME FRAME. RAIN CHANCES MAY BE HIGHER AS WELL.

ON SATURDAY...AN APPROACHING COLD FRONT AND LOW PRESSURE
DISTURBANCE WILL BREAK THE RECENT HEAT WAVE ACROSS ALABAMA
AND BRING HIGHER RAIN CHANCES. THINK COVERAGE MAY EXCEED
50 PERCENT...BUT DO NOT EXPECT A WASHOUT AS ANY RAIN WILL
LIKELY NOT LAST MORE THAN AN HOUR. MAY HAVE TO WATCH FOR A FEW
STRONG STORMS AS WELL. TEMPERATURES WILL BE SEVERAL DEGREES
COOLER WITH HIGHS IN THE 88 TO 94 DEGREE RANGE.

SUNDAY THROUGH WEDNESDAY...THERE IS UNCERTAINTY WITH THE FORECAST
DURING THIS TIME FRAME...ESPECIALLY IN REGARDS TO RAIN CHANCES.

MODELS INDICATE THAT A WEAK TROUGH A LOW PRESSURE WILL LINGER
OVER THE EASTERN HALF OF THE NATION...INCLUDING ALABAMA.
THIS WILL RESULT IN COOLER TEMPERATURES...CLOSER TO AVERAGE...
WITH HIGHS IN THE LOWER 90S AND LOWS AROUND 70. MOISTURE REMAINS
VERY UNCERTAIN...DEPENDING ON HOW FAR THE FRONT ON SATURDAY
MOVES SOUTH. APPEARS AT THIS TIME THAT RAIN CHANCES MAY BE A
BIT HIGHER THAN CURRENTLY...AGAIN MORE TYPICAL OF LATE JULY...
WITHOUT HIGH PRESSURE AND STRONG CAP OVERHEAD. THINK THE BEST
MOISTURE WILL BE OVER THE SOUTHERN HALF OF THE STATE.
WIDESPREAD RAINS ARE NOT EXPECTED...THOUGH THE TROPICS MAY
NEED CLOSER WATCHING AS WE HEAD LATER INTO THE SUMMER MONTHS.

MBS/91

&&

.AVIATION....DISCUSSION FOR 18Z TAFS.

AREA RADARS ARE ALREADY FILLING UP WITH ISOLATED TO SCATTERED
THUNDERSTORMS THIS EARLY AFTERNOON. EXPECT THIS TREND TO CONTINUE
AND HAVE INCLUDED VCTS FOR ALL TAF SITES EXCEPT KTCL THROUGH 02Z.
ONCE AGAIN WITH LIGHT NORTHEASTERLY FLOW ALOFT...HAZE APPEARS TO
BE A PROBLEM WITH VISIBILITIES NEAR 5-6SM THIS AFTERNOON ACROSS
KBHM...KEET...AND KANB. SOME PATCHY FOG OF 4-5SM CAN BE EXPECTED
OVERNIGHT AT KANB...KEET...AND KTOI AS WELL AS AREAS WHERE RAIN
OCCURS TODAY.

KNS/99

&&

.FIRE WEATHER...

ALL OF CENTRAL ALABAMA REMAINS DRY...EVEN WITH ISOLATED TO
SCATTERED THUNDERSTORMS PRODUCING A FEW INCHES OF RAIN IN SOME
SPOTS OVER THE PAST FEW DAYS. KBDI AND SOIL MOISTURE VALUES
REMAIN IN THE CRITICAL LEVELS. THE LIMITING FACTOR FOR RED FLAG
CONDITIONS WILL BE AFTERNOON RELATIVE HUMIDITY VALUES IN THE
MID 30S...AND 20 FOOT WINDS GENERALLY REMAINING BELOW 9 MPH.
ISOLATED THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY AND FRIDAY
AFTERNOON ALONG WITH INTENSE HEAT OF 96 TO 102 DEGREES.

MBS/91

&&

.CLIMATE...

                RECORD HIGHS     NORMAL HIGHS

BIRMINGHAM      7/20...100 	 	91
		7/21...101 		91

MONTGOMERY 	7/20...104 		93
		7/21...102 		93

ANNISTON 	7/20...100 		90
		7/21...101 		90

TUSCALOOSA 	7/20...100 		93
 		7/21...104 		93

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  97  71  97 /  10  10  10  20
ANNISTON    72  98  73  98 /  10  20  10  20
BIRMINGHAM  74  98  75  98 /  10  10  10  10
TUSCALOOSA  73 100  74 100 /  10  10  10  10
CALERA      74  97  75  97 /  20  20  10  10
AUBURN      71  98  72  98 /  10  20  10  20
MONTGOMERY  73  99  73 100 /  20  20  10  20
TROY        71  98  72  98 /  20  20  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

91/99
Hazardous weather outlook, Jul 19, 1:18 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
118 PM CDT WED JUL 19 2006

ALZ011>015-017>050-201818-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
118 PM CDT WED JUL 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIDESPREAD 100 DEGREE TEMPERATURES ARE EXPECTED ACROSS A LARGE
PORTION OF CENTRAL ALABAMA THIS AFTERNOON. THESE TEMPERATURES
COMBINED WITH MODERATE HUMIDITY VALUES WILL MAKE IT FEEL BETWEEN 100
AND 109 DEGREES.

BESIDES THE HEAT...SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN THIS
AFTERNOON AND EVENING. THESE STORMS WILL HAVE A VERY HIGH POTENTIAL
TO PRODUCE WET MICROBURSTS WITH STRONG WINDS IN EXCESS OF 45 MPH.
SOME STORMS MAY BE STRONG WITH A FEW POSSIBLY REACHING SEVERE
LIMITS.

WET MICROBURST POTENTIAL:
BIRMINGHAM...VERY HIGH.
MONTGOMERY...VERY HIGH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDICES OF 100 TO 107 DEGREES ARE EXPECTED AGAIN ON THURSDAY...
AS WELL AS THE POTENTIAL FOR WET MICROBURSTS IN ISOLATED
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS NOT EXPECTED AT THIS TIME.

KNS/99

In the hours before

Special weather statement, Jul 19, 1:55 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
155 PM CDT WED JUL 19 2006

ALZ026-191945-
ST. CLAIR-
155 PM CDT WED JUL 19 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ST. CLAIR COUNTY UNTIL 245
PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...LOCALLY HEAVY RAINFALL IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER BRANCHVILLE...MOVING SOUTHWEST AT 5 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR ODENVILLE...
MARGARET...BRANCHVILLE AND MOODY THROUGH 245 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE
WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED
OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.

KNS/99
Special weather statement, Jul 19, 2:17 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
217 PM CDT WED JUL 19 2006

ALZ023-192000-
TUSCALOOSA-
217 PM CDT WED JUL 19 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TUSCALOOSA COUNTY UNTIL
300 PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER BROOKWOOD...MOVING SOUTHWEST AT 5 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR VANCE...BROOKWOOD...
TUSCALOOSA...NORTHPORT...HOLT AND FOSTERS THROUGH 300 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS UP TO 45
MPH. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND
UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.

KNS/99
Special weather statement, Jul 19, 2:33 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
233 PM CDT WED JUL 19 2006

ALZ024-192000-
JEFFERSON-
233 PM CDT WED JUL 19 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON COUNTY UNTIL 300
PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER CARDIFF...MOVING SOUTHWEST AT 10 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR FORESTDALE...
CARDIFF...BROOKSIDE...GRAYSVILLE...ADAMSVILLE...WEST JEFFERSON...
MULGA AND MINOR THROUGH 300 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

THE STORM WILL ALSO CONTAIN STRONG GUSTY WINDS. THESE WINDS CAN
BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH
AS LAWN FURNITURE AND TRASH CANS.
Special weather statement, Jul 19, 2:53 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
253 PM CDT WED JUL 19 2006

ALZ025-035-192045-
CHILTON-SHELBY-
253 PM CDT WED JUL 19 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHILTON AND SHELBY
COUNTIES UNTIL 345 PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER COLUMBIANA...MOVING SOUTHWEST AT 5 MPH. ANOTHER
STORM WAS LOCATED NEAR CHELSEA...MOVING SOUTHWEST AT 5 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR COLUMBIANA...SHELBY
CO AIRPORT...JEMISON AND CALERA THROUGH 345 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

THESE STORMS WILL PRODUCE STRONG GUSTY WINDS. THESE WINDS CAN BREAK
OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS
LAWN FURNITURE AND TRASH CANS.
Special weather statement, Jul 19, 3:18 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
318 PM CDT WED JUL 19 2006

ALZ048-050-192115-
BARBOUR-RUSSELL-
318 PM CDT WED JUL 19 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BARBOUR AND RUSSELL
COUNTIES UNTIL 415 PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...LOCALLY HEAVY RAINFALL IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER COTTONTON...MOVING SOUTHWEST AT 25 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SEALE...PITTSVIEW...
HOLY TRINITY...COTTONTON...GLENVILLE...LAKEPOINT RESORT STATE PARK...
BATESVILLE AND EUFAULA THROUGH 415 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS UP TO
45 MPH. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND
UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.

KNS/99
Local storm report, Jul 19, 3:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
340 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             BANKS                   31.81N 85.84W
07/19/2006  E0.75 INCH       PIKE               AL   POST OFFICE

0305 PM     TSTM WND DMG     SUMITON                 33.75N 87.05W
07/19/2006                   WALKER             AL   LAW ENFORCEMENT

            WIND DAMAGE TO COUNTRY CARPETS AND APARTMENTS NEAR BEVIL
            STATE ON MAIN STREET IN SUMITON.

&&

KNS/99

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 10:31 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens44 min
Jul 19, 1:23 AM CDTSevere Thunderstorm WarningBMXMarion22 min
Jul 19, 1:46 AM CDTSevere Thunderstorm WarningBMXMarion, Winston15 min
Jul 19, 1:36 PM CDTSevere Thunderstorm WarningBMXPike39 min
Jul 19, 1:53 PM CDTSevere Thunderstorm WarningBMXBlount17 min
Jul 19, 3:35 PM CDTSevere Thunderstorm WarningBMXSumter25 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.